Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the reducibility of characteristic varieties


Author: Tom Braden
Journal: Proc. Amer. Math. Soc. 130 (2002), 2037-2043
MSC (2000): Primary 32S60; Secondary 32S30
Published electronically: February 12, 2002
MathSciNet review: 1896039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that some monodromies in the Morse local systems of a conically stratified perverse sheaf imply that other Morse local systems for smaller strata do not vanish. This result is then used to explain the examples of reducible characteristic varieties of Schubert varieties given by Kashiwara and Saito in type $A$ and by Boe and Fu for the Lagrangian Grassmannian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32S60, 32S30

Retrieve articles in all journals with MSC (2000): 32S60, 32S30


Additional Information

Tom Braden
Affiliation: Department of Mathematics and Statistics, University of Massachusetts–Amherst, Amherst, Massachusetts 01003
Email: braden@math.umass.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06469-9
PII: S 0002-9939(02)06469-9
Keywords: Perverse sheaves, vanishing cycles, Morse group, characteristic variety
Received by editor(s): February 27, 2000
Received by editor(s) in revised form: January 29, 2001
Published electronically: February 12, 2002
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society